MathSciNet Relay Station
MathSciNet bibliographic data
MR2549418 41A15 (26D15 41A44)
Vinogradov, O. L. Sharp inequalities for approximations of classes of periodic convolutions by subspaces of shifts of odd dimension. (Russian) Mat. Zametki 85 (2009), no. 4, 569--584; translation in Math. Notes 85 (2009), no. 3-4, 544–557
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement